MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 1995

[Acute pulmonary edema during general anesthesia in a young woman treated with epirubicin].

Kidmose L, Stolberg E F

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The use of the anthracycline doxorubicin is restricted by its cardiac toxicity. Another anthracycline, epirubicin, is probably less cardiotoxic. A case is reported, where a 30 year-old woman with breast cancer, treated with epirubicin, developed pulmonary oedema during surgery and anaesthesia. The patient had no previous cardio-pulmonary disorders, and had only received 10% of the usual maximum dose of epirubicin. The different clinical presentations of anthracycline-induced cardiac toxicity are described.

Для цитирования: Kidmose L, Stolberg E F. [Acute pulmonary edema during general anesthesia in a young woman treated with epirubicin].. Ugeskrift for laeger. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.